The Lattice of Kernel Operators and Topological Algebra.
Mathematische Zeitschrift, Tome 154 (1977), pp. 175-188
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__154_172522,
author = {Michael W. Mislove and Karl H. Hofmann},
title = {The {Lattice} of {Kernel} {Operators} and {Topological} {Algebra.}},
journal = {Mathematische Zeitschrift},
pages = {175--188},
year = {1977},
volume = {154},
zbl = {0337.06004},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__154_172522/}
}
Michael W. Mislove; Karl H. Hofmann. The Lattice of Kernel Operators and Topological Algebra.. Mathematische Zeitschrift, Tome 154 (1977), pp. 175-188. http://geodesic.mathdoc.fr/item/MZ_1977__154_172522/